| Model Number |
LF1837 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the device showed an incomplete seal cycle error code 404 seal open circuit even when holding the two jaws and the bottom of sealing and there was no energy at all.The surgical time was extended to 1 hour.Another ligasure handpiece was used with the same generator and it worked fine.Photo observation showed also error codes 235 and 326.
Additional Manufacturer Narrative
D10.Concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#:(b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.A video was also provided.Evaluation of the video noted errors messages were present in the error log.The device was unable to complete a seal on a piece of gauze.Functional testing found that the device produced an instant regrasp alarm when activation attempts were made.The device was disassembled and resistance testing was performed.It was identified that there was a discontinuity from the wire crimping to jaw b.It was reported that there has been adverse event and error messages on the device.The reported issues were confirmed.The most likely cause was determined to be manufacturing related.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.